# SDR IXKA9700030

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N360PA
- Make and model: Boeing 727230
- Aircraft serial: 20676
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: S106
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ATL - FLT 525 - LIGHT OUT AFT AIR STAIR EMERGENCY EXIT.  REMOVED AND REPLACED BATTERIES, 2 EACH, OPS CHECK OK PER MM 33-50-61.  (X)
